# SDR DALA13013160930

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 63,969 hours, 48,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MX, THE OVERHEAD EMERGENCY LIGHTS IN FIRST CLASS WERE FOUND TO BE INOPERATIVE.  BATTERIES WERE REPLACED IAW AMM 33-50 AND OPERATION CHECKED NORMAL.
